# SDR MALA954421

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING BLOCK CHECK, FOUND SMALL CRACK APROXIMATELY .250-.300 INCH AT RADIUS OF CUT-OUT FOR FUSELAGE FRAME AT FS 438.0 IN CARGO DOOR SILL.  REPAIRED BY STOP DRILLING CRACK, FABRICATING AND INSTALLING DOUBLERS IAW FAIRCHILD LAR-95-MALA-114 DATED APRIL 10, 1995.  (X)
